Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Frequent hiccups, GERD. Had loose motion after taking Razo and Kipride. Can I start taking medicine after loose motion stops?

User rating for this question
Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 339 Questions
Question
I have frequent hiccups and was diagnosed with GERD. Doctor prescribed Razo 20 and Kipride. for 15 days. After taking this tablets for one week i had loose motion and I stopped the medicine and the loose motion stop. Can I start taking the medicinge again ? I am also diagnosed wtih NALD. Type II diabetes. At times I have black stool. There is a slight pain on the right side of the abdomen in the liver region.
Can you also suggest alternate medicines ?
Posted Sat, 8 Sep 2012 in Digestion and Bowels
 
 
Answered by Dr. Poorna Chandra K.S 1 hour later
Hi and thanks for contacting healthcaremagic
Hiccups are caused by spasmodic contractions of the diaphragm. This can be because of pathologies close to the diaphragm and GERD is one of them. GERD as well as NAFLD are common in diabetics and obese people.
The black stools if sticky and foul smelling can mean some bleeding in the gut but can also be seen in people on iron and after some foods. Hence get it clarified by doing stool examination including occult blood on 3 cosequtive days. If Positive go for an endoscopy.
The right sided pain may be seen in NAFLD secondary to liver enlargement but can also be secondary to gastritis.
Razo and kinpride are the appropriate treatment for GERD and are usually not associated with loose stools. It may have been a chance coincidence and loose stools may be because of a different cause. Hence restart the drugs.
Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Frequent hiccups, GERD. Had loose motion after taking Razo and Kipride. Can I start taking medicine after loose motion stops? 21 hours later
Hello Dr Purna

thanks for your answers. Following are some of the follow up concerns
- I am taking Kinpride one tablet twice daily (am and pm) and Razo one tablet in the night. Do I continue with this schedule and how long do I take this ? Do I take it after food or before food ?
- I have uploaded the blood and urine report along with the usg of the upper abdomen.
- The usg report has suggested that there is increase in echogencity of the liver although the size is normal. What does it suggest ? Do you see any thing significant in the USG report ?
- I had the burning sensation while urinating and hence I went for the urine RE. Is the burning sensation in the urine and the NAFLD related ? IS the pus cell in reported in the urine examination significant to cause the burning sensation in the urine ?
- What can cause the high eosiniphilia in the CBC report ?
- The triglycerides in the Lipid is high while the cholestrol levels are normal ? Is this particular disease related to the high tri-glycerides reported ?
- Looking at all the reports and the clinical information I had provided earlier do you think this disease is at it's initial stage and can be reversed ? For reversal what further precautions need to be taken ?
Looking forward to hear from you soon,
XXXXXX
 
 
Answered by Dr. Poorna Chandra K.S 10 hours later
Hi and thanks for the follow up
Increase your kinpride intake to thrice a day. Both have to be taken before food
Ultrasound features are suggestive of fatty liver and elevated triglycerides are often asssociated with Daibeties and NAFLD.
The urine report is normal and the burning may be related to your diabeties
The NAFLD can be reveresed with a good lifestyle and regular aerobic exercise.
Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Follow-up: Frequent hiccups, GERD. Had loose motion after taking Razo and Kipride. Can I start taking medicine after loose motion stops? 4 hours later
Hello

Thanks for replying
You did not mention how long do I have to take this medicine.
Can the higher esoniphilia be related to the present ailment ?
Looking at all the reports can you confirm that the disease can be reversed with regular exercise and good lifestyle ?
Regards
XXXXXX
 
 
Answered by Dr. Poorna Chandra K.S 22 hours later
Hi and thanks for the follow up
The NAFLD can be reveresed with a good lifestyle and regular aerobic exercise. Hence start making amendments
Take both the drugs for 3 weeks along with diaphragmatic exercises.
Your eosinophil count is around 1600/cc and this is called as eosinophilia. Eosinophilic syndromes can have a variety of symptoms reflecting the organ involved. But before looking at that aspect it is better to repeat the eosinophil count after a course of deworming medication. Hence consult your doctor for the prescription
Regards
Dr XXXXXXX
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,  
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor